I post here pdf-files. In some cases, I do not have electronic versions. This especially pertains to older articles. In all cases, there may be slight discrepancies, and a final journal version is more accurate.
  1. On arithmetic lattices in the plane (with Lenny Fukshansky and Florian Luca)
    Proc. Amer. Math. Soc. 145 (2017), no. 4, 1453-1465
  2. Half-integral weight p-adic coupling of weakly holomorphic and holomorphic modular forms (with Kathrin Bringmann and Ben Kane)
    Research in the Mathematical Sciences 2015, 1:26,
  3. Congruences for Taylor expansions of quantum modular forms (with Zachary A. Kent and Larry Rolen)
    Research in the Mathematical Sciences 2014, 1:17, open access
  4. On cycle integrals of weakly holomorphic modular forms (with Kathrin Bringmann and Ben Kane)
    Math. Proc. Cambridge Philos. Soc. 158 (2015), no. 3, 439–449.
  5. On Zagier's adele
    Research in the Mathematical Sciences 2014, 1:7 open access
  6. A mixed mock modular solution of Kaneko - Zagier equation
    Ramanujan J. 36 (2015), no. 1-2, 149–164.
  7. Shintani lifts and fractional derivatives for harmonic weak Maass forms (with Kathrin Bringmann and Ben Kane)
    Adv. Math. 255 (2014), 641--671
  8. Eichler-Shimura theory for mock modular forms (with Kathrin Bringmann, Zachary Kent, and Ken Ono)
    Math. Ann. 355 (2013), no. 3, 1085--1121
  9. Mock modular forms as p-adic modular forms, (with Kathrin Bringmann and Ben Kane)
    Transactions of the American Mathematical Society, 364 2012 no. 5, pp. 2393--2410
  10. On the Honda - Kaneko congruences ,
    From Fourier analysis and number theory to radon transforms and geometry, Memorial Volume for Leon Ehrenpreis, pp. 293–302, Dev. Math., 28, Springer, New York, 2013.
  11. p-adic coupling of mock modular forms and shadows, (with Zachary Kent and Ken Ono)
    Proceedings of the National Academy of Sciences, USA, 107 2010, no. 14, pp. 6169–6174
  12. p-Adic liftings of the supersingular j-invariants and j-zeros of certain Eisenstein series, (with Zachary Kent)
    Journal of Number Theory, 129 2009 no. 12, pp. 3059-3068
  13. On a conjecture of Atkin,
    J. Reine Angew. Math. 639 (2010), 121–130
  14. A modular look at Farkas's identities , (with Wissam Raji)
    The Ramanujan Jouurnal, 19 2009, no. 1, pp. 19-27
  15. On weak Maass - modular grids of even integral weight
    Mathematical Research Letters, 16 2009, no. 1, pp. 59-65
  16. Rationality of the Folsom-Ono grid
    Proceedings of the American Mathematical Society , 137 2009, no. 5, pp. 1569-1577
  17. On the irreducibility of certain Faber polynomials
    The Ramanujan Journal, 16 2008, no. 1, pp. 53-57
  18. Hecke operators for weakly holomorphic modular forms and supersingular congruences
    Proceedings of the American Mathematical Society 136 2008 no. 9, pp. 3051-3059
  19. p-Adic interpolation of Taylor coefficients of modular forms (with Boris Datskovsky)
    Mathematische Annalen 340 2008 no. 2, pp. 465-476
  20. On U(p)-congruences
    Proceedings of the American Mathematical Society 135 2007 no. 9, pp. 2743-2746
  21. Some congruences for traces of singlular moduli
    Journal of Number Theory 122 2007 no. 1, pp. 151-156
  22. On a conjecture of Atkin for the primes 13, 17, 19 and 23
    Mathematical Research Letters 13 2006 no. 4, pp. 549-555
  23. On the Hecke equivariance of the Borcherds isomorphism
    The Bulletin of the London Mathematical Society 38 2006 no. 1, pp. 93-96
  24. A remark on congruences for coefficients of Faber polynomials
    The Ramanujan Journal 12 2006, no. 3, pp. 349-358
  25. Borcherds -- Zagier isomorphism and a p-adic version of Kohnen -- Shimura map
    International Mathematics Research Notices 2005, no. 13, pp. 799-814
  26. The Ramanujan differential operator, a certain CM elliptic curve and Kummer congruences
    Compositio Mathematica 141 2005, no. 3, pp. 583-590
  27. Searching for Kummer congruences in an infinite slope family (with Boris Datskovsky)
    Mathematics of Computation 73 2004, pp. 861-868
  28. On conjecture of Kohnen
    Mathematische Annalen 319 2001, pp. 65-73
  29. On p-adic families of Siegel cusp forms in the Maass Spezialschar
    Journal fur die reine und angewandte Mathematik (Crelle's journal) 523 2000, pp. 103-112
  30. Involution of Λ-adic analytic spaces and Up-operator for half-integral weight modular forms
    Contemporary Mathematics 251 2000, pp.269-276
  31. A p-adic family of Klingen - Eisenstein series
    Comment. Math. Univ. St. Pauli (Rikkyo journal) 49 2000, pp.1-13
  32. Quadratic congruences for Cohen - Eisenstein series
    Glasgow Math. J. 41 1999, pp. 141-144
  33. A p-adic property of Fourier coefficients of modular forms of half integral weight
    Abh. Math. Sem. Univ. Hamburg 68 1998, pp. 109-116
  34. A note on quadratic congruences
    Manuscripta Mathematica 94 1997, pp. 89-94
  35. On Ramanujan congruences between special values of Hecke and Dirichlet L-functions
    Acta Arithmetica 81 1997, pp. 11-23
  36. On Ramanujan congruences for modular forms of integral and half-integral weights
    Proceedings of the American Mathematical Society 124 1996, pp. 2283-2291
  37. Jacobi formes and a two--variable p-adic L-function (in Russian)
    Fundam. Prikl. Mat 6 2000, no. 4, pp. 10007-1021
  38. Jacobi--Eisenstein series and p-adic interpolation of symmetric square of cusp forms
    Annales de l'Instutut Fourier 45 1995, pp. 605-624
  39. An approach to p-adic theory of Jacobi forms
    International Mathematics Research Notices 1 1994, pp. 31-39
  40. Symmetric squares of cusp forms and Jacobi--Eisenstein series
    Moscow University Mathematical Bulletin 46 1991, pp. 39-41
  41. A finiteness criterion for the number of rational points for twisted Weil elliptic curves with Alexei Panchishkin
    Journal of Soviet Mathematics 52 1990, pp. 3025-3035